Alert archive / Maryland / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 17, 2017Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 17, 2017, 6:16 PM EDT for Queen Anne's County, Maryland. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2017, 6:16 PM EDT (22:16 UTC)
Expired
Jul 17, 2017, 7:00 PM EDT
In force
44 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 6:32 PM EDTHAIL 0.75Centreville, MDDIME-SIZED HAIL.
Jul 17, 6:45 PM EDTHAIL 1Centreville, MD
Jul 17, 6:52 PM EDTHAIL 0.75Centreville, MDALONG WITH OVER 2 INCHES OF RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

735 
WWUS81 KPHI 172216
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
616 PM EDT MON JUL 17 2017

MDZ012-015-020-172300-
Queen Anne's-Kent-Caroline-
616 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S...NORTHEASTERN
CAROLINE AND SOUTHWESTERN KENT COUNTIES...

At 615 PM EDT, a strong thunderstorm was located over Carville, or
near Centerville, moving south at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Centerville, Chestertown, Centreville, Oakland, Church Hill,
Goldsboro, Old Town, Starr, Langford, Overton, Starkey Corner,
Carville, Hope, Queenstown, Barclay and Kingstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3905 7623 3911 7624 3920 7620 3921 7589
      3901 7577 3893 7603 3897 7619 3900 7617
      3901 7619 3901 7621 3903 7624
TIME...MOT...LOC 2215Z 002DEG 21KT 3906 7599 

$$

po

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 17, 6:16 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 17, 6:16 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
616 PM EDT Mon Jul 17 2017

.SYNOPSIS...
An upper level trough will slowly move through the region through
Tuesday. Weak high pressure will build into the region for
Wednesday. A cold front will drop down from the north and slowly
move through our area late Thursday through Friday before stalling
to our south. The front will then move north as a warm front on
Sunday followed by another cold front on Monday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Convection coverage is waning as of 6 PM and should continue to
do so. Due to the slow storm motions, the main concern remains
locally heavy rain leading to flooding. We have also seen some
hail and downburst signatures with earlier convection, but
expect that threat to be limited for the rest of the evening as
the earlier convection has led to a cooler boundary layer mostly
west of the I95 corridor, and shear remains very meager mostly
east of the I95 corridor.

Isolated showers and thunderstorms are possible through the
night, but most places should see partly cloudy skies. It will
remain mild and humid. Low will only drop into the low 70s in
the metro areas and mid/upper 60s elsewhere. A little light fog
may develop near the areas where storms occurred earlier.
Especially in areas where there is still standing water. Winds
will be light from the S/SE tonight.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The overall pattern will not change much Tuesday. The upper trough
will be weaker and will be crossing our area during the day. We do
expect sct showers and tstms again Tue, but overall the coverage
will be less than on Monday. We will have chc pops for the N/W areas
and slgt chc elsewhere. High temperatures Tue will be in the mid to
upper 80s across the area. Humidity levels, much like today or
perhaps a bit more humid.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Tuesday night...convection will be winding down across the
region, especially after sunset. A shortwave may cross the
region overnight which would allow for some
showers/thunderstorms to develop so keep a mention of a slight
chance through Tuesday night. For the most part, we should be
mainly dry across the region overnight. Some patchy fog may
develop as low level moisture remains and we should see some
breaks developing in the clouds.

Wednesday through Thursday...High pressure will build into the
area for Wednesday. The upper trough slides to the east during
this time. A cold front will start to drop down from the north
on Thursday. As the high builds in, we will see a return to more
of a west to southwest flow, ushering in some hotter, moister
air to the region. With 850mb temperatures back into the 18-19C
rang, we will see highs creep back up into the upper 80s to
lower 90s by Wednesday and then into the low to mid 90s for
Thursday. Increasing moisture will also mean increased humidity
across the area. Seems reasonable that some showers and
thunderstorms may develop during the afternoon and evening on
both days but location of activity is too difficult to pinpoint
this far out. Additionally, with not much flow at the surface,
storms may be slow movers and efficient rain producers, leading
to flash flooding. Again, too hard to pinpoint any exact
locations at this juncture. Heat index values look to fall below
100F through the midweek period but may get close.

Friday...Friday may still be pretty hot out but with a cold
front dropping down through the region, we should start to feel
some relief from the humidity, especially to the north and west
of the I-95 corridor. Areas to the south and east of I-95 may
still have a hot and humid day to contend with but relief will
come later in the day for those areas. Temperatures on Friday
will be in the upper 80s to lower 90s across the forecast area
with some low to mid 80s across the Poconos and parts of
northwestern New Jersey.

Saturday through Monday...Another stretch of unsettled weather
as several fronts move through the region during the weekend. A
chance for some showers and thunderstorms seems likely each day.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

The coverage of tsra is expected to decrease considerably by 03Z.
There will probably be some fog across the areas that receive
showers today, so some of the TAFS include this possibility.
Also, the onshore flow continues and its possible that some low
clouds may arrive from the S/E overnight. Most of the TAFS
include a period of low clouds late tonight and past dawn
Tuesday. Continue to go slightly above guidance with the
ceiling heights, due to uncertainty as to when they will move
in.

Tue...Low clouds should mix out 13Z-15Z then becoming mostly sunny
again. Light south to southeast winds expected.

OUTLOOK...

Tuesday night through Thursday...Mainly VFR conditions
expected. Afternoon showers and thunderstorms with MVFR or lower
conditions possible. Southerly winds around 10 knots or
less...becoming westerly on Thursday.

Friday...Mainly VFR conditions expected. West to northwest
winds around 10 knots or less.

Saturday...Mainly VFR conditions expected. Afternoon showers
and thunderstorms with MVFR or lower conditions possible.

&&

.MARINE...
Low pressure inland and high pressure offshore will continue to
produce a generally S to SE flow over the waters tonight and
Tuesday. Wind speeds will increase somewhat through the evening, but
should remain sub-SCA conditions thru the period. Seas will be
mostly 2-3 ft on the ocean. Widely sct showers and tstms are
possible tonight and Tuesday.

OUTLOOK...

Tuesday night through Saturday...Sub-Small Craft Advisory
conditions are expected on the area waters through Saturday.
Locally strong winds will be possible in the vicinity of any
thunderstorms.

RIP CURRENTS...Overall conditions that favor rip currents are
becoming a bit more favorable this afternoon. A medium period
swell is beginning to be observed along the coast. Overall, low
risk will probably be OK for the rest of the evening. Conditions
could be more towards moderate risk for Tuesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Johnson/O'Hara
Short Term...O'Hara
Long Term...Meola
Aviation...Johnson/Meola/O'Hara
Marine...Meola/O'Hara
Hazardous weather outlook, Jul 17, 3:48 PM EDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
348 PM EDT Mon Jul 17 2017

NJZ001-007-PAZ054-055-060>062-182000-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
348 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Some thunderstorms this afternoon and evening may be severe. The
primary hazards are expected to be strong damaging winds and locally
flooding rains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and early evening.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071-
101>106-182000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
348 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-182000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
348 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 17, 5:49 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             NOTTINGHAM              39.75N  76.02W
07/17/2017  M0.25 INCH       CHESTER            PA   AMATEUR RADIO

            PEA-SIZED HAIL.

&&

EVENT NUMBER PHI1701041

FRANCK
Special weather statement, Jul 17, 5:51 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
551 PM EDT MON JUL 17 2017

NJZ007-009-015-PAZ105-106-172230-
Hunterdon-Warren-Mercer-Lower Bucks-Upper Bucks-
551 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...
SOUTHWESTERN WARREN...NORTHWESTERN MERCER AND NORTH CENTRAL BUCKS
COUNTIES...

At 550 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Riegelsville to near Doylestown.
Movement was northeast at 25 mph.

Winds up to 40 mph and pea size hail are possible with these storms.

These storms will be near...
  Ferndale, Frenchtown, Riegelsville, Revere and Erwinna around 555
  PM EDT.
  Milford around 600 PM EDT.
  Pipersville around 605 PM EDT.
  Tinicum and Bloomsbury around 610 PM EDT.
  Byram and Lumberville around 615 PM EDT.
  New Hope and Stockton around 620 PM EDT.
  Clinton and Hampton around 625 PM EDT.
  Flemington, High Bridge, Glen Gardner, Sergeantsville, Annandale
  and Sand Brook around 630 PM EDT.

Other locations impacted by these storms include New Britain and
Lambertville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4075 7489 4039 7476 4027 7518 4059 7522
      4073 7502
TIME...MOT...LOC 2150Z 235DEG 21KT 4057 7517 4028 7516

Drag
Special weather statement, Jul 17, 5:55 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
555 PM EDT MON JUL 17 2017

DEZ001-MDZ008-PAZ070-101-102-172245-
New Castle-Cecil-Delaware-Western Chester-Eastern Chester-
555 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...SOUTHERN CHESTER AND SOUTHWESTERN DELAWARE
COUNTIES...

At 555 PM EDT, a strong thunderstorm was located over Kemblesville,
or 9 miles northwest of Newark, moving east at 30 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Wilmington, Newark, Elkton, Calvert, Westtown, Elsmere, Kennett
Square, New Castle, Oxford, West Grove, Newport, Arden, Blake,
Stanton, Cheyney, Talleyville, Elam, Chelsea, Bay View and
Greenville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3981 7602 3998 7551 3980 7541 3977 7546
      3974 7547 3971 7550 3972 7552 3967 7555
      3962 7562 3964 7598
TIME...MOT...LOC 2155Z 249DEG 27KT 3978 7587

po
Local storm report, Jul 17, 6:08 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
608 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     EASTON                  40.69N  75.22W
07/17/2017                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            TREE DOWN ON WIRES RESULTING IN ROAD CLOSURE.

&&

EVENT NUMBER PHI1701042

FRANCK
Special weather statement, Jul 17, 6:12 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
612 PM EDT MON JUL 17 2017

NJZ001-008-172245-
Morris-Sussex-
612 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MORRIS AND
SOUTHEASTERN SUSSEX COUNTIES...

At 611 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ogdensburg to near Hopatcong to
Succasunna-Kenvil. Movement was northeast at 15 mph.

Winds up to 40 mph and dime size hail are possible with one or
two of these storms.

These storms will be near...
  Rockaway and Parsippany around 640 PM EDT.
  Kinnelon, Boonton, Butler, Mountain Lakes, Green Pond and Lake
  Telemark around 645 PM EDT.

Other locations impacted by these storms include Hanover Township and
White Meadow Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4109 7450 4104 7450 4104 7449 4105 7445
      4102 7443 4100 7433 4090 7431 4091 7433
      4089 7434 4086 7432 4082 7434 4078 7465
      4090 7468 4110 7454 4117 7441
TIME...MOT...LOC 2211Z 231DEG 15KT 4108 7452 4095 7462 4086 7463

Drag
Special weather statement, Jul 17, 6:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
616 PM EDT MON JUL 17 2017

MDZ012-015-020-172300-
Queen Anne's-Kent-Caroline-
616 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNE'S...NORTHEASTERN
CAROLINE AND SOUTHWESTERN KENT COUNTIES...

At 615 PM EDT, a strong thunderstorm was located over Carville, or
near Centerville, moving south at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Centerville, Chestertown, Centreville, Oakland, Church Hill,
Goldsboro, Old Town, Starr, Langford, Overton, Starkey Corner,
Carville, Hope, Queenstown, Barclay and Kingstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3905 7623 3911 7624 3920 7620 3921 7589
      3901 7577 3893 7603 3897 7619 3900 7617
      3901 7619 3901 7621 3903 7624
TIME...MOT...LOC 2215Z 002DEG 21KT 3906 7599

po

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 17, 4:16 PM EDTSpecial Weather StatementPHIGloucester44 min
Jul 17, 4:35 PM EDTAreal Flood AdvisoryPHISussex, Warren115 min
Jul 17, 4:40 PM EDTSpecial Weather StatementPHIWarren65 min
Jul 17, 4:44 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jul 17, 5:00 PM EDTSpecial Weather StatementPHIWarren30 min
Jul 17, 5:31 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren119 min
Jul 17, 5:51 PM EDTSpecial Weather StatementPHIHunterdon39 min
Jul 17, 6:12 PM EDTSpecial Weather StatementPHIMorris33 min
Jul 17, 6:33 PM EDTFlash Flood WarningPHIMorris117 min
Jul 17, 6:39 PM EDTSpecial Weather StatementPHIHunterdon51 min
Jul 17, 6:44 PM EDTSpecial Weather StatementPHIMorris46 min
Jul 17, 1:09 PM EDTSpecial Weather StatementPHILehigh36 min
Jul 17, 1:20 PM EDTSevere Thunderstorm WarningPHIBerks40 min
Jul 17, 1:24 PM EDTAreal Flood AdvisoryPHIBerks5 hr
Jul 17, 1:41 PM EDTFlash Flood WarningPHIBerks7 hr
Jul 17, 1:57 PM EDTSpecial Weather StatementPHILebanon33 min
Jul 17, 3:16 PM EDTAreal Flood AdvisoryPHIBerks119 min
Jul 17, 4:24 PM EDTSpecial Weather StatementPHINorthampton51 min
Jul 17, 4:56 PM EDTSpecial Weather StatementPHIPhiladelphia49 min
Jul 17, 4:57 PM EDTSpecial Weather StatementPHIChester33 min
Jul 17, 5:55 PM EDTSpecial Weather StatementPHIChester50 min
Jul 17, 4:46 PM EDTAreal Flood AdvisoryPHICecil, Kent119 min
Jul 17, 4:52 PM EDTSpecial Weather StatementPHICecil53 min
Jul 17, 5:11 PM EDTSpecial Weather StatementPHIKent49 min
Jul 17, 5:19 PM EDTSpecial Weather StatementPHICecil56 min
Jul 17, 6:13 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's2 hr
Jul 17, 6:49 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot56 min

Nearby

Special Weather Statements in Maryland, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.